Why I felt better after I skipped a daily dose

Few day ago I received my fT4 25,3 (10,6 -21,4) and due to the increased value I decided to skip couple of days doses and surprisingly I felt better, no afternoon nap and drowsiness. Today I took a lower levo dose but the drowsiness came back and my face is burning hot, weakness in my feet, etc. I don't understand why(or it is due to high fT4 ? ).

Last edited by

1 Reply

  • Not quite the same problem but I upped my dose slightly after a hospital stay  where physical sickness meant I had t been getting the full value of my medication and also it had depleted the effect of my added vitamins to help conversion. I did think the time would come that the conversion of the T4 gobT3 would improve so that my increase in meds would have to degrease or I could become hyper. This I felt happened about 4 days before my blood test to see the Endo. I decided I would continue on this dose just to see what the readings would be but I was beginning to feel jittery. 

    Yes I was over medicated. I can't tell you the actual results, he did tell me but I didn't jot them down as he's copying me in to my GO's letter but he told me to halve my dose for 10 days so a lot longer than you have done in effect. So just some guidance from my experience that you may not have given it enough time to made a difference.  

You may also like...